# SDR ASAA2023011841566

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 1,787 hours, 567 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 1726
- Condition: Faulted
- Location: Nr 1 Eng Fan
- Part time: 1,495 hours, 458 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ILLUMINATED ON OVERHEAD AFTER LANDING. GROUNDED - YES. CONFIRMED FAULT IS 'BLEED FAMV L MAINT MSG #36-12020. REMOVED AND REPLACED #1 ENG FAN AIR MODULATING VALVE REF B737-9 AMM 36-12-03.
